# SDR DL72S960723

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 3350 · Emergency Lighting
- Part: Track Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS TRACK LIGHTS INOP.  REPAIRED WIRING AT 3B AND REPLACED FUSE AT PWR SUPPLY, OPS OK.
